# SDR ASAA0945386

- Difficulty date: April 30, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 53,458 hours, 29,064 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Frame
- Part number: 656826933
- Condition: Cracked
- Location: Flap Carriage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B MIDFLAP NR 2 CARRIAGE A FRAME IS CRACKED.  REPLACED CRACKED A FRAME OF THE LEFT O/B MIDFLAP NR 2 CARRIAGE.  CFE SERVICEABLE PART PO 311981 AND INSTALLED TO THE NR 2 CARRIAGE PER SOPM 20 50 01.
